About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 509286, 9 pages
http://dx.doi.org/10.1155/2010/509286
Research Article

The Periodic Solutions of the Compound Singular Fractional Differential System with Delay

School of Mathematics and Computer Science, Fuzhou Universiy, Fuzhou 350108, China

Received 31 July 2009; Revised 16 November 2009; Accepted 1 December 2009

Academic Editor: Fawang Liu

Copyright © 2010 XuTing Wei and XuanZhu Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

XuTing Wei and XuanZhu Lu, “The Periodic Solutions of the Compound Singular Fractional Differential System with Delay,” International Journal of Differential Equations, vol. 2010, Article ID 509286, 9 pages, 2010. doi:10.1155/2010/509286